# SDR CA960110505

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Air Cond Pack
- Part time: 2,811 hours
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A, H

## Discrepancy

(CAN)AFTER TAKEOFF COCKPIT FILLED WITH SMOKE. LEFT AIR CONDITIONING PACK SHUT DOWN WITH OVER PRESSURE EICAS MESSAGE. BOTH AIR CONDITIONING PACK COALESCER BAGS REMOVED AND FOUND CONTAMINATED WITH GLYCOL.
